# SDR DXTA200500649

- Difficulty date: March 29, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N923QS
- Make and model: Cessna 750
- Aircraft serial: 7500023
- Aircraft time: 6,945 hours, 4,396 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 164F032
- Condition: Defective
- Location: Mlg
- Part time: 1,395 hours, 839 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

DURING T/O ROLL BETWEEN 40 KTS - 80 KTS NOSE WHEEL VIBRATION REACHED EXCESSIVE LEVEL, PILOTS SIDE PFD NR 1 KICKED OFF.  T/O WAS ABORTED AT 80 KTS.  REMOVED AND REPLACED NR 1 AND NR 2 NOSE WHEEL ASSY IAW CE750 MM 32-41-01 (SQK NR 1).  REMOVED AND REPLACED NR 1 NOSE WHEEL ASSY P/N OFF 3-1538-1, S/N 0537, P/N ON 3-1538-1, S/N 0690.  REMOVED AND REPLACED NR 2 NOSE WHEEL ASSY P/N 3-1538-1 OFF, S/N 0387, P/N ON 3-1538-1, S/N 0688, PER LMCC ALL WORK DONE IAW CE750 MM 32-41-01.
